# SDR KBM2004F00188

- Difficulty date: May 6, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Assy
- Part number: 350A34015002
- Part serial: M1822
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R DRIVE (SHORT SHAFT) FORWARD COUPLING ATT BOLTS TO ENGINE TAKE OFF FLANGE FAIL TORQUE LOAD CHECK REQUIRES UNIT TO BE SENT TO MANUFACTURER FOR INSPECTION.  ASSEMBLED AT FACTORY DURING 12 YEAR 5000 HOUR INSPECTION.  REMOVED AND REPLACED.
